Skip to main content

D-branes and doubled geometry

Albertsson, Cecilia; Kimura, Tetsuji; Reid-Edwards, Ronald A.


Cecilia Albertsson

Tetsuji Kimura

Ronald A. Reid-Edwards


We define the open string version of the nonlinear sigma model on doubled geometry introduced by Hull and Reid-Edwards, and derive its boundary conditions. These conditions include the restriction of D-branes to maximally isotropic submanifolds as well as a compatibility condition with the Lie algebra structure on the doubled space. We demonstrate a systematic method to derive and classify D-branes from the boundary conditions, in terms of embeddings both in the doubled geometry and in the physical target space. We apply it to the doubled three-torus with constant H-flux and find D0-, D1-, and D2-branes, which we verify transform consistently under T-dualities mapping the system to f-, Q- and R-flux backgrounds.

Journal Article Type Article
Publication Date Jul 16, 2009
Journal Journal of High Energy Physics
Electronic ISSN 1029-8479
Publisher Springer Verlag
Peer Reviewed Peer Reviewed
Volume 2009
Issue 04
Article Number 113
APA6 Citation Albertsson, C., Kimura, T., & Reid-Edwards, R. A. (2009). D-branes and doubled geometry. Journal of High Energy Physics, 2009(04), doi:10.1088/1126-6708/2009/04/113
Publisher URL
Copyright Statement ©2018 IOP under a Creative Commons CC BY 3.0 licence


Article (399 Kb)

Copyright Statement
©2018 IOP under a Creative Commons CC BY 3.0 licence

You might also like

Downloadable Citations